# SDR 2004UALA00048

- Difficulty date: January 20, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 45,148 hours, 13,270 cycles
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE EICAS MESSAGE WITH THE GEAR HANDLE IN THE UP POSITION.  AMBER CAUTION LIGHT ILLUMINATED.  THE CAUSE WAS A GEAR POSITION PROXIMITY SENSOR.  MAINTENANCE JACKED THE AIRCRAFT AND CLEANED MULTIPLE PROXIMITY SENSOR TARGETS.
